# SDR DALA2021030201193

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 61,728 hours, 7,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 LH #3 DOOR SLIDE BOTTLE PRESSURE FOUND TO BE LOW. CORRECTIVE ACTION: REMOVED & REPLACED L3 DOOR SLIDE ASSEMBLY. (1743256)
